# SDR DXTA200702728

- Difficulty date: December 28, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N335QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600335
- Aircraft time: 11,059 hours, 8,886 cycles
- Engine: Pwa JT15D5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Line
- Condition: Contaminated
- Location: Door Seal
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B

## Discrepancy

EMERGENCY DECLARED,  LOST PRESSURIZATION WHILE IN CRUISE AT FL390. HEARD AUDIBLE "POP" FOLLOWED BY AIR "HISSING" AND CABIN CLIMBING AT >4000 FPM.  CABIN ALT REACHED 10000 FEET. DEPLOYED MASKS MANUALLY FOR ELDERLY PAX.  PERFORMED EMER DESCENT CABIN REMAINED NEAR 10000 FT TILL PASSING FL240 IN THE DESCENT. INSPECTED CABIN PRESS SYSTEM FOUND SMALL AMOUNT OF WATER IN DOOR SEAL LINES ALONG WITH TORN DOOR GROMMET. PURGED SYSTEM WITH NITROGEN AND REPLACED GROMMET. COMPLIED WITH PRESSURE CHECK INSIDE. OPS CK GOOD. GROUND RUN AIRCRAFT OPS CK GOOD.
